# SDR YENA2023022000177

- Difficulty date: February 17, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N903JB
- Make and model: Airbus A321-231
- Aircraft serial: 05783
- Aircraft time: 33,273 hours, 10,607 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#787, JFK-SXM. (AIRCRAFT PERFORMED AND AIR RETURN BACK TO JFK) ' L/G DOOR OPEN LH SIDE AFTER TAKE OFF; REF L.P 3607249, ITEM 1 (REMOVED AND REPLACED LH MLG DOOR GROUND OPENING BYPASS VALVE IAW AMM 32-31-13-400-001-A. RIGGING OF THE LH MLG DOOR GROUND OPENING SYS & OPS TEST OF THE LANDING GEAR DOOR (LH) REQ REF LP 3748552, ITEM 1) AND 2 REF LP. 348556, ITEMS 1 AND 2. REMOVED AND REPLACED L/H MLG GROUND LOCK OPENING CONTROL CABLE IAW AMM 32-12-16. REMOVED AND REPLACED L/H MLG GROUND SAFETY OPENING BYPASS VALVE IAW AMM 32-31-13. FUNCTIONAL TEST OF L/G NORMAL EXT AND RETRACTION ON JACKS IAW AMM 32-31-00.'
